Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Chigogidze, Alex
and
Martin, John R.
1995.
Fixed point sets of Tychonov cubes.
Topology and its Applications,
Vol. 64,
Issue. 3,
p.
201.
Chigogidze, Alex
and
Martin, John R.
1997.
Fixed point sets of autohomeomorphisms of uncountable products.
Topology and its Applications,
Vol. 80,
Issue. 1-2,
p.
63.
Koszmider, Piotr
1999.
Forcing minimal extensions of Boolean algebras.
Transactions of the American Mathematical Society,
Vol. 351,
Issue. 8,
p.
3073.
Pearl, Elliott
2004.
Open problems in topology.
Topology and its Applications,
Vol. 136,
Issue. 1-3,
p.
37.